# SDR DALA2022091606156

- Difficulty date: August 23, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767
- Aircraft serial: 29714
- Aircraft time: 76,525 hours, 13,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 ERA 601237-14 ISSUED FOR A REPAIR TO BS955, LBL90 / CANTED PRESSURE BULKHEAD WEB / HEAVY CORROSION. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED AT OR BEFORE 29999 TOTAL CYCLES. ASSOCIATED ER/A 00-601237 ADDED FOR AC 1817 (2378297)
